# SDR DALA2017011200259

- Difficulty date: January 11, 2017
- Submitted: January 12, 2017
- Operation: Air carrier
- Aircraft: N913DL
- Make and model: Doug MD-88
- Aircraft serial: 49544
- Aircraft time: 76,266 hours, 58,323 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER: DENTED ON LT GEARED TAB UPPER SKIN.   REPLACED IAW SRM 55-04 PAR 2.
